Qihui Chen received his Ph.D in Economics from the University of California, San Diego in 2017. Prior to that, he earned Bachelor’s degrees from Xiamen University and Master’s degrees from both Xiamen University and Singapore Management University. He joined the School of Management and Economics of CUHK-Shenzhen in July 2017. His research interests include econometric theory and applied econometrics.

Academic Publications


1. "Robust and Optimal Estimation for Partially Linear IV Models with Partial Identification", Journal of Econometrics, Accepted

2. "Improved Inference on the Rank of a Matrix" (with Zheng Fang), Quantitative Economics, 2019.

3. "Inference on Functionals under First Order Degeneracy" (with Zheng Fang), Journal of Econometrics, Vol. 210(2), 2019, pp.459-481.

4. "Testing Homogeneity in Panel Data Models with Interactive Fixed Effects" (with Liangjun Su), Econometric Theory, Vol. 29(6), 2013, pp.1079-1135.

5. "Improvement in Finite-Sample Properties of GMM-Based Wald Tests" (with Yu Ren), Computational Statistics, Vol. 28(2), 2013, pp.735-749.